# SDR UIEA2024101901055

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 115,841 hours, 20,291 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: 76027602
- Condition: Burst
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#6 MAIN TIRE ASSY BURST ON T/O FROM CKG.( REPLACED #6 MAIN WHEEL ASSEMBLY. REPAIRED DENT ON FUSELAGE PANEL AFT OF INBOARD SHOCK STRUT IAW SRM 51-30-02, NO FURTHER DAMAGE NOTED. PANEL P/N: 65B06731-33. )
